# SDR AALA202202233421

- Difficulty date: January 28, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A300*
- Aircraft serial: 6256
- Aircraft time: 24,029 hours, 7,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L3 DOOR BOTTOM EXIT SIGN INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202201313421: SECURED LOOSE WIRES. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
